# SDR SWIA202054310

- Difficulty date: October 25, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP 832BT IS CORRODED UNDER LOWER NUTPLATE HOLES AND INTERIOR STIFFENERS.  C-CHECK RO 11/21/2020.  REMOVED CORROSION ON PAX DOOR STEP 832BT, REF CRJ200 SRM.  EVALUATED AND FOUND TO OUT OF LIMITS, REF CRJ200 SRM.  REPLACED STEP PANEL WITH NEW P/N 601R31773-3 PANEL, REF CRJ200 SRM.  SEE CONTINUATION CARD FOR DETAILS.
